# SDR QXEA200600014

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 18,164 hours, 26,212 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849557
- Part serial: MX579404
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 12,391 hours, 17,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2044 -  ON TAXI OUT, GOT MASTER CAUTION NR 1 STANDBY HYDRAULIC PUMP HOT.  RAN CHECKLIST AND TURNED OFF NR 1 STANDBY PUMP (CAUTION LIGHT REMAINED ILLUMINATED EVEN AFTER SHUT DOWN).  MAINTENANCE REPLACED #1 SPU IAW DHC-8-200 MM TASK 29-11-17-400-801, PAGES 401-105. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
